BibTeX record: journals/amc/Chen06j

download as .bib file

@article{DBLP:journals/amc/Chen06j,
  author    = {Fengde Chen},
  title     = {Permanence of periodic Holling type predator-prey system with stage
               structure for prey.},
  journal   = {Applied Mathematics and Computation},
  year      = {2006},
  volume    = {182},
  number    = {2},
  pages     = {1849--1860},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.06.024},
  doi       = {10.1016/j.amc.2006.06.024},
  timestamp = {Wed, 03 Sep 2014 04:13:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/Chen06j},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}